# SDR DALA2024053005628

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 92,462 hours, 43,619 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

SHIP 3233 - ATO - AT APPROXIMATELY 80KTS DUE TO CAPTAIN'S AIRSPEED UNRELIABLE. FOUND #1 PITOT PROBE (9DA1) BLOCKED WITH DEBRIS. R/R PITOT PROBE 1 (9DA1). OPS AND LEAK CHECK GOOD.
